JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A CHARACTERIZATION OF SCREEN CONFORMAL HALF LIGHTLIKE SUBMANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 1,  2009, pp.17-23
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.1.017
 Title & Authors
A CHARACTERIZATION OF SCREEN CONFORMAL HALF LIGHTLIKE SUBMANIFOLDS
Jin, Dae-Ho;
  PDF(new window)
 Abstract
We study the geometry of screen conformal half lightlike submanifolds of a semi-Riemannian manifod. The main result is a classification theorem for screen conformal half lightlike submanifolds of a semi-Riemannian space form with a Killing co-screen distribution.
 Keywords
Half lightlike submanifolds;Screen conformals;
 Language
English
 Cited by
1.
HALF LIGHTLIKE SUBMANIFOLDS WITH TOTALLY UMBILICAL SCREEN DISTRIBUTIONS,;

한국수학교육학회지시리즈B:순수및응용수학, 2010. vol.17. 1, pp.29-38
2.
GEOMETRY OF SCREEN CONFORMAL REAL HALF LIGHTLIKE SUBMANIFOLDS,;

대한수학회보, 2010. vol.47. 4, pp.701-714 crossref(new window)
3.
IRROTATIONAL SCREEN HOMOTHETIC HALF LIGHTLIKE SUBMANIFOLDS,;

충청수학회지, 2010. vol.23. 2, pp.215-221
4.
EINSTEIN HALF LIGHTLIKE SUBMANIFOLDS WITH SPECIAL CONFORMALITIES,;

대한수학회보, 2012. vol.49. 6, pp.1163-1178 crossref(new window)
1.
EINSTEIN HALF LIGHTLIKE SUBMANIFOLDS WITH SPECIAL CONFORMALITIES, Bulletin of the Korean Mathematical Society, 2012, 49, 6, 1163  crossref(new windwow)
2.
TRANSVERSAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD OF A QUASI-CONSTANT CURVATURE, East Asian mathematical journal , 2016, 32, 1, 1  crossref(new windwow)
3.
STATICAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD OF A QUASI-CONSTANT CURVATURE, Communications of the Korean Mathematical Society, 2016, 31, 2, 365  crossref(new windwow)
 References
1.
Atindogbe, C. and Duggal, K. L. Conformal screen on lightlike hypersurfaces, International J. of Pure and Applied Math., 11(4), 2004, 421-442.

2.
Duggal, K. L., On canonical screen for lightlike submanifolds of codimension two, Central European Joural of Math., vol. 5(4), 2007, 710-719. crossref(new window)

3.
Duggal, K. L. and Bejancu, A., Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

4.
Jin, D. H., Einstein half lightlike submanifolds of codimension 2, to appear in J. Korea Soc. Math. Edue. Ser. B: Pure Appl. Math., 16, no.1, 2009.

5.
Jin, D. H., Einstein half lightlike submanifolds with a Killing co-screen distribution, Honam Math. J., 30, no.3 2008, p487-504. crossref(new window)